See Alike in...

Alike App

Browser

Starfy

755d

OKAY SO- I started bleeding the other day, period possibly or I assumed, and had a sudden effexor withdrawal the other day and noticed I'd stopped bleeding. I'm not sure if the bleeding was my period or side effects from plan b, but it seemed too heavy to be plan b. I'm asking if anyone else has noticed issues with their bleeding alongside Effexor withdrawal? If so please tell, I took a pregnancy test and it said negative but Im going to take another today. I'm trying to track down what caused this. Any possible answers would be extremely helpful. Extra: I came off of a birth control about 4 months ago as well, which I was one for about 7 years.

    • otterlover123

      754d

      not sure if this is helpful but effexor has made my period really whack. from bleeding super heavy to like none at all. especially when i first started/ if i missed a dose on accident. i also just stopped my birth control pill 2 months ago and i'm super super late, like a month late (not sexually active anyway, so pregnancy is not a concern lol) but it seems like ur body is under a bunch of stress, so that'll throw ur cycle off balance:( i hope you feel better soon!

    • Nicole1010101

      755d

      I get brain zaps with Effexor, but I’ve never bled. I do get heavy bleeding from plan b though

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion